MathSciNet Relay Station
MathSciNet bibliographic data
MR1761635 82B41 (60E05 60G50)
Huillet, Thierry On Linnik's continuous-time random walks. J. Phys. A 33 (2000), no. 14, 2631–2652.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement